Journal of Symbolic Logic

Review: A. I. Mal'Cev, B. D. Seckler, A. P. Doohovskoy, Algebraic Systems

Donald Monk

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 4 (1976), 783-784.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739866

JSTOR
links.jstor.org

Citation

Monk, Donald. Review: A. I. Mal'Cev, B. D. Seckler, A. P. Doohovskoy, Algebraic Systems. J. Symbolic Logic 41 (1976), no. 4, 783--784. https://projecteuclid.org/euclid.jsl/1183739866


Export citation